# SDR GLBA20090327J

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,005 hours, 26,613 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: W11056696
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED THAT IT APPEARED TO THEM THAT THE WINDSHIELD HEAT ON BOTH SIDES PRODUCED AND ELECTRICAL ODOR.  MX REMOVED AND REPLACED WIRE SECTION W110-5669-6 P1 TERMINAL IAW 20-00 AND TESTED GOOD IAW MM 30-40-00.
